# SDR DXTA200702190

- Difficulty date: May 13, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N145QS
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 1,039 hours, 947 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE LEFT WHEEL ASSEMBLY WAS SMOKING AND GIVING OFF HEAVY ODOR OF HOT BRAKES OR HOT RUBBER.  NO NOTICEABLE CONTROL ISSUES DURING TAXI AFTER LANDING.  INSPECTED LT WHEEL AND BRAKE ASSY WITH NO DEFECTS NOTED.  PERFORMED TAXI CHECK WITH NO SMOKE OR ODORS NOTED.  OK FOR CONTINUED SERVICE.  REF HAWKER 400XP M/M 32-40-00.
